# SDR KPVA200222

- Difficulty date: September 1, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N807WP
- Make and model: Dhav DHC8103
- Aircraft serial: 023
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: C54634E33C
- Part serial: 0173
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1146 - HNL - RIGHT MAIN GEAR DOOR LIGHT ON AFTER GEAR SELECTED UP AFTER TAKEOFF.  REMOVED AND REPLACED ASSOCIATED GEAR DOOR SEQUENCING VALVE IAW DHC-8 MM 32-10-51 PAGES 201-202.  FUNCTIONAL CHECK OF LANDING GEAR GOOD IAW DHC-8 MM 32-30-00 PAGES 204-205 PARA A/B.  AIRCRAFT RETURNED TO SERVICEABLE CONDITION.  (M)
